Aproximantes tipo-Padé multipuntuales y fórmulas de cuadratura

  1. Jiménez Paiz, Mateo Miguel
  2. González Vera, Pablo
Revista:
Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum

ISSN: 1130-4723

Ano de publicación: 1990

Volume: 1

Número: 1

Páxinas: 85-97

Tipo: Artigo

Outras publicacións en: Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum

Resumo

In this paper we introduce formally, multipoint Pade-type approximants making use of quadrature formulas of interpolatory type in a similar way of Brezinski's one for one point Pade-type approximants.